Discussions that mention zoloft

Open to All Other Health Topics board


My mother is 68 years old. She takes medicine for high blood pressure and zoloft for anxiety (I believe she has been taking zoloft for several years). The end of August or beginning of September she was prescribed a sulfate antibiotic for a urinary tract infection. While taking this sulfate she started having nausea. After 2 weeks her doctor put her in the hospital for testing. All results were normal. 2 months later she is still suffering from extreme nausea. She has had complete GI testing. All came back fine however - her gastroenterologist discovered that there was some irritant in her stomach which she believed may have been caused from the sulfate antibiotic. My mother seemed happy to have a reason for her suffering. The gastroenterologist gave her some antacids to take which only made her worse. I am thinking that the medications she is taking is probably aggravating this irritant in her stomach. I told her to ask her doctors if any of her meds come in patch form, or to find out if there are any portable IV she could have and still be home. She felt better when she had IVs. Possibly the fluid flushed things through her stomach? Any advice or if anyone has gone through this and know of anything would be much appreciated.